SciELO - Scientific Electronic Library Online

 
vol.73 número2A duality result between the minimal surface equation and the maximal surface equationOn deformation of foliations with a center in the projective space índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

KOILLER, JAIR; RODRIGUES, PAULO R.  e  PITANGA, PAULO. Non-holonomic connections following Élie Cartan. An. Acad. Bras. Ciênc. [online]. 2001, vol.73, n.2, pp.165-190. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652001000200003.

In this note we revisit E. Cartan's address at the 1928 International Congress of Mathematicians at Bologna, Italy. The distributions considered here will be of the same class as those considered by Cartan, a special type which we call strongly or maximally non-holonomic. We set up the groundwork for using Cartan's method of equivalence (a powerful tool for obtaining invariants associated to geometrical objects), to more general non-holonomic distributions.

Palavras-chave : non-holonomic mechanics; Cartan's equivalence method; affine connections.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons